# SDR JJBA20131009002

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N367
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 31,027 hours, 42,961 cycles
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit/Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR 2 ENGINE, CAPTAIN NOTICED SMOKE IN THE CABIN AND COCKPIT AND THE DUCT HOT ANNUNCIATION ILLUMINATED.  PERFORMED OPS CHECK OF TEMP CONTROL SYS.  COULD NOT DUPLICATE.
